# SDR BAQA093660

- Difficulty date: March 8, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 367 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Switch
- Part number: 45023502
- Part serial: 1361
- Condition: Failed
- Location: Main
- Part time: 368 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED SEVERAL TIMES ON AIRCRAFT.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  03/09/2004
